# SDR VNAA9707008

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422JS
- Make and model: Dorner DO328100
- Aircraft serial: 3018
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Dau
- Part number: 7013348913
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB, DATA ACQUISITION UNIT CHANNEL 1B FAILED. AIRCRAFT LANDED IN PIT WITHOUT INCIDENT.  MAINTENANCE FOUND DATA  ACQUISITION UNIT NR 1 TO BE DEFECTIVE.  MAINTENANCE REMOVED AND REPLACED THE UNIT, IN ACCORDANCE WITH MAINTENANCE MANUAL JOB CARD 31-42- 00, OPERATION CHECKED GOOD.
